# SDR C2XA03SH090

- Difficulty date: April 7, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 11,531 hours, 9,407 cycles
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Strap
- Part number: 14522226003
- Condition: Corroded
- Location: Lavaratory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK LAVARATORY CENTER BUTT STRAP WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTT STRAP IAW 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
